# SDR CALA2014032090652

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 60,273 hours, 22,674 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LOCATION Q A CRACK WAS FOUND ON FUSELAGE SIDE SHELL AT FRAME 35 & STRINGER 30L.  CRACK WAS REPAIRED IAW ECRA 5330-04721.
